Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Taking Birth control pills. Had sex. Have brown spotting, cramps and back pain. Reason?

Hi there,i started birth control pills about 3 weeks ago,the ones that you use while breastfeeding .2 weeks ago i had a period of about 4 days,and last night i got brown spotting,it still there now when i go to the toilet,i do remember having unprotected sex in the first 7days of starting my pills,whats could the spotting mean now?it feels like cramps ,and lower back pain ,im also very tired with body ache.thank you
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi Dear,
It seems you are on Progesterone only pills or non hormonal contraceptive pills. Both of these are pretty good in preventing pregnancy. the first 7 days of cycle are safe days which further decreases your chances of becoming pregnant. the cause of your spotting per vaginum may be not taking pills regularly on the same time of the day. these pills even if taken regularly but at different time of the day may not be effective. The other symptoms are also the general side effects of these pills. If uncomfortable, you can consult your doctor and switch to other birth control pill.
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor